# SDR KCSA06070

- Difficulty date: August 19, 2006
- Submitted: August 21, 2006
- Operation: Air carrier
- Aircraft: N710CK
- Make and model: Boeing 747-2B4B
- Aircraft serial: 21097
- Aircraft time: 70,287 hours, 18,903 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: 401767
- Part serial: 13246
- Condition: Failed
- Location: E/E Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

DURING CRUISE NOTICED AN ODOR OF SMOKE, ON CHECKING FOUND BATTERY WAS THE CAUSE.  BATTERY WAS TURNED OFF AND BATTTERY CHARGER CB PULLED.  NO OTHER PROBLEMS NOTED.  BATTERY VOLTAGE AND AMPS WERE NORMAL.  UPON INSPECTION FOUND MAIN BATTERY SMOKING.  REMOVED AND REPLACED AIRCRAFT MAIN BATTERY IAW B747 MM 24-31-01.  OPS CHECKED GOOD IAW B747 MM 24-31-01.
